# SDR UPS05843740

- Difficulty date: January 5, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 14L CRACKED UNDER SHEAR TIE AT STA 1756.  REMOVED END FITTING, INTERNAL DOUBLER & CLIP.  CUT & REMOVED LONGERON SECTION FROM 1747 - 1766.  FAB REPLACEMENT LONGERON SECTION FROM S1616757, 2 STRAPS FROM SHT7075T6-.080, SPLICE FITTING FROM S2645716.  TREATED, PRIMED & INSTALLED ALL REMOVED AND REPAIR PARTS REF SRM 53-2-2 FIG 10 & 11, 51-1-8, 51-1-20D.
